Conservation Laws and Traveling Wave Solutions of a Generalized Nonlinear ZK-BBM Equation
Khadijo Rashid Adem and
Chaudry Masood Khalique
Abstract and Applied Analysis, 2014, vol. 2014, 1-5
Abstract:
We study a generalized two-dimensional nonlinear Zakharov-Kuznetsov-Benjamin-Bona-Mahony (ZK-BBM) equation, which is in fact Benjamin-Bona-Mahony equation formulated in the ZK sense. Conservation laws for this equation are constructed by using the new conservation theorem due to Ibragimov and the multiplier method. Furthermore, traveling wave solutions are obtained by employing the -expansion method.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/139513.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/139513.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:139513
DOI: 10.1155/2014/139513
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().